Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » PREGNANT?!?

 - UBBFriend: Email this page to someone!    
Author Topic: PREGNANT?!?
LX4LIFE17
Activist
Member # 32077

Icon 9 posted      Profile for LX4LIFE17     Send New Private Message       Edit/Delete Post 
I had a post earlier on depo provera but I still haven't had my period even before I've taken it! I had like one spot of light light brown discharge the day after I had the shot. I never took the EC pill (I had sex the day after the depo shot when my doctor told me to wait a week), and I've been feeling really weird lately. My boyfriend has came inside of me a few times and has pre cummed inside of me plenty of times already since we haven't been using protection at all since the shot but even he thinks now that I'm pregnant. I get sharp pains in my lower abdominal & I also get really light headed and hot flashes. I don't have a clue what's wrong with me. If I'm pregnant I really just want to kill myself because I feel ashamed and my family would be very dissapointed in me. PLEASE HELP. =[
Posts: 78 | From: Cali | Registered: Jan 2007  |  IP: Logged | Report this post to a Moderator
September
Scarleteen Volunteer
Member # 25425

Icon 1 posted      Profile for September     Send New Private Message       Edit/Delete Post 
If your doctor recommended you wait a week before relying on the Depo fully, you really should've done that. With all hormonal methods of birth control, it's better to give the body some time to adjust before assuming that you're fully protected.

So I really think that, at this point, you should call the doc who prescribed the Depo to you and tell them what happened. It is perfectly normal to have some bleeding wonky-ness if you're starting a hormonal method of bc, but what with the risks you've taken, you'll probably want to take a pregnancy test.

In the meantime, try not to stress out so much. You took some risks and now you'll have to deal with the consquences, but there's really no use in freaking completely before you even know for sure whether you're pregnant.

--------------------
Johanna
Scarleteen Volunteer

"The question is not who will let me, but who is going to stop me." -Ayn Rand

Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
LX4LIFE17
Activist
Member # 32077

Icon 1 posted      Profile for LX4LIFE17     Send New Private Message       Edit/Delete Post 
Is there a high percent of me being pregnant? Are there any risks of anything happening to the baby with the depo shot being in my immune system?
Posts: 78 | From: Cali | Registered: Jan 2007  |  IP: Logged | Report this post to a Moderator
LilBlueSmurf
Scarleteen Volunteer
Member # 1207

Icon 1 posted      Profile for LilBlueSmurf     Send New Private Message       Edit/Delete Post 
Provided you go the depo shot at the beginning of your cycle (within the first few days of your period), your risk is probably small.

However, you should still call your doctor as September suggested and explain this to them. There should be no risks to a pregnancy with the depo shot, but this is another reason why you need to call your doctor.

--------------------
Nursing is a work of heart!
~ unknown

Posts: 7168 | From: Ontario | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
LX4LIFE17
Activist
Member # 32077

Icon 1 posted      Profile for LX4LIFE17     Send New Private Message       Edit/Delete Post 
I NEVER got it in the beginning of my period! I still haven't had my period at all even before the depo shot!
Posts: 78 | From: Cali | Registered: Jan 2007  |  IP: Logged | Report this post to a Moderator
LX4LIFE17
Activist
Member # 32077

Icon 1 posted      Profile for LX4LIFE17     Send New Private Message       Edit/Delete Post 
I haven't had my period in 2 MONTHS!
Posts: 78 | From: Cali | Registered: Jan 2007  |  IP: Logged | Report this post to a Moderator
dailicious
Scarleteen Volunteer
Member # 22471

Icon 1 posted      Profile for dailicious     Send New Private Message       Edit/Delete Post 
I'm a bit confused - when was the last time you got the shot? During the times with your partner, were you currently on the shot? Your post gave the impression you were.

Because you've been on depo, that may be the reason you haven't seen your period, it can have different effects on different women in terms of their cycles.

You should definitely discuss your period situation with your doctor, and if you are concerned about pregnancy, you can always take a pregnancy test.

--------------------
Jean
aka dailicious
Scarleteen Volunteer
Love us? Want to keep us in your lives and hearts? Give what you can!

Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
LX4LIFE17
Activist
Member # 32077

Icon 1 posted      Profile for LX4LIFE17     Send New Private Message       Edit/Delete Post 
The last time and FIRST time I've gotten it was July 19th. Even before the shot I never got my period for the month of June. =/
Posts: 78 | From: Cali | Registered: Jan 2007  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3